Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 47, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 26, 2011, 5:35 PM EDT for Taliaferro County, Wilkes County, Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2011, 5:35 PM EDT (21:35 UTC)
- Expired
- Mar 26, 2011, 6:15 PM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Taliaferro County, GA, Wilkes County, GA
The radar
The Robins AFB radar (KJGX), 129 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 736 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
354
WUUS52 KFFC 262135
SVRFFC
GAC265-317-262215-
/O.NEW.KFFC.SV.W.0047.110326T2135Z-110326T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EDT SAT MAR 26 2011
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN TALIAFERRO COUNTY IN EAST CENTRAL GEORGIA
SOUTHERN WILKES COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 615 PM EDT
* AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTH
OF RAYLE...MOVING EAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WASHINGTON...AONIA...FICKLIN AND TYRONE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3365 8252 3364 8254 3363 8261 3361 8263
3360 8268 3358 8271 3359 8293 3379 8296
3385 8258 3380 8258 3364 8248
TIME...MOT...LOC 2134Z 263DEG 37KT 3366 8285
$$1 follow-up statement
803
WWUS52 KFFC 262145
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT SAT MAR 26 2011
GAC265-262155-
/O.CAN.KFFC.SV.W.0047.000000T0000Z-110326T2215Z/
TALIAFERRO GA-
545 PM EDT SAT MAR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TALIAFERRO COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.
IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SATURDAY EVENING
FOR GEORGIA.
LAT...LON 3364 8248 3365 8252 3360 8268 3362 8269
3361 8271 3361 8276 3366 8282 3364 8286
3362 8288 3373 8295 3379 8296 3385 8258
3380 8258
TIME...MOT...LOC 2145Z 275DEG 43KT 3364 8269
$$
GAC317-262215-
/O.CON.KFFC.SV.W.0047.000000T0000Z-110326T2215Z/
WILKES GA-
545 PM EDT SAT MAR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHERN WILKES COUNTY...
AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
FICKLIN...MOVING EAST AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FLORAL
HILL...AONIA...METASVILLE AND HOLLIDAY PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SATURDAY EVENING
FOR GEORGIA.
&&
LAT...LON 3364 8248 3365 8252 3360 8268 3362 8269
3361 8271 3361 8276 3366 8282 3364 8286
3362 8288 3373 8295 3379 8296 3385 8258
3380 8258
TIME...MOT...LOC 2145Z 275DEG 43KT 3364 8269
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 3:33 PM EDT, 2 hours 2 minutes earlier.
Area forecast discussion, Mar 26, 3:33 PM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 333 PM EDT SAT MAR 26 2011 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... COMPLEX LOW PRESSURE MOVING INTO THE SOUTHERN PLAINS THIS AFTERNOON WAS FUELING SHOWER AND THUNDERSTORM DEVELOPMENT ACROSS THE SOUTHEAST TODAY. WARM FRONT SITUATED ACROSS NORTH GEORGIA TODAY...COMBINED WITH AMPLE LOW LEVEL FLOW AND DECENT WARM AIR ADVECTION...WAS THE FOCUS FOR CONVECTION. WITH THE PARENT LOW DRAGGING COLD FRONT INTO GEORGIA BY EARLY SUNDAY...SHOWERS AND THUNDERSTORMS WILL CONTINUE. GFS SEEMS TO ADVERTISE THE MOST UNSTABLE INSTABILITIES...WITH CAPES IN THE 1200 TO 1500 J/KG RANGE THIS AFTERNOON...DIMINISHING SLIGHTLY OVERNIGHT...AND THEN PEAK AGAIN TOMORROW AFTERNOON IN THE SAME GENERAL RANGE. MODELS ALSO ADVERTISING DECENT SHEAR WITH THE CONVECTION...WITH 40-70KTS OF 0-6KM SHEAR...AND 30KTS OF 0-1KM SHEAR THIS AFTERNOON...AND SIMILAR VALUES SUNDAY MORNING. OVERALL...THE BEST CHANCE FOR SEVERE STORMS WILL BE ACROSS PORTIONS OF CENTRAL GA...WITH THE 10 PERCENT RISK OF TORNADOES ACROSS PORTIONS OF WEST CENTRAL GA. THE PRIMARY HAZARDS WILL BE STRONG...DAMAGING WINDS...LARGE HAIL...AND CLOUD TO GROUND LIGHTNING. AGAIN...ISOLATED TORNADOES ARE ALSO POSSIBLE WITH THE STRONGER STORMS. RAINFALL WILL ALSO NEED TO BE MONITORED AS THIS EVENT CONTINUES TO UNFOLD. ACROSS NORTH GA...1 TO 1.5 INCHES HAVE ALREADY FALLEN TODAY. ALTHOUGH OUR RECENT DRY PERIOD HAS KEPT THINGS UNDER CONTROL WITH THE OBSERVED RAINFALL...WITH AN EXPECTED ADDITIONAL 1 TO 2 INCHES THROUGH SUNDAY...WILL NEED TO WATCH THIS SITUATION. ISOLATED FLOODING IS POSSIBLE. HAVE GONE WITH GENERALLY CATEGORICAL POPS THROUGH EARLY SUNDAY...THEN LIKELY ACROSS PORTIONS OF THE CWA THROUGH SUNDAY NIGHT. THE REMAINDER OF THE SHORT TERM REMAINS CHAOTIC...AND HAVE KEPT CHANCE POPS IN THROUGH MONDAY MORNING AS A WEAK IMPULSE MOVES ACROSS NORTH GA SUNDAY NIGHT AND INTO EARLY WEEK. GENERALLY SIDED WITH WARMER LOWS AND COOLER HIGHS THROUGH THE SHORT TERM TO ACCOUNT FOR SHOWER ACTIVITY AND AMPLE CLOUD COVER ACROSS THE AREA. BY SUNDAY AFTERNOON...MODELED TEMPERATURES DIFFER GREATLY...WITH A FEW GUIDANCE NUMBERS FOR A FEW LOCATIONS DIFFERING BY 20 DEGREES OR MORE. TRIED TO GO WITH A BLEND OF THE GUIDANCE GIVEN THAT THE GFS SEEMS TO BE HANDLING THE EVENT BETTER...BUT THE NAM MOS HAS BEEN PERFORMING BETTER OVER THE LAST WEEK. ECMWF SEEMS TO BE SOMEWHERE IN BETWEEN. AS A RESULT...TEMPERATURES WILL BE HIGHLY DEPENDENT ON THE PASSAGE OF THE COLD FRONT. .LONG TERM /TUESDAY THROUGH SATURDAY/... MODEL SOLUTIONS STILL NOT AS CONSISTENT WITH THE LONG TERM. WITH ANOTHER FRONT PUSHING THROUGH THE STATE BY MID WEEK...HAVE CONTINUED WITH CHANCE TO LIKELY POPS THROUGH EARLY THURSDAY. WITH ECMWF AND GFS GREATLY DIFFERING BY WEEKS END...HAVE COMPROMISED WITH SLIGHT CHANCE POPS. APPEARS NEAR NORMAL TEMPERATURES ARE IN STORE THROUGH THE EXTENDED PERIODS WITH GUIDANCE VALUES MORE IN LINE WITH EACH OTHER. 31/LGB && .FIRE WEATHER... WITH RAINY CONDITIONS EXPECTED THROUGH THE WEEKEND AND INTO EARLY WEEK...CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED AT THIS TIME. 31/LGB && .AVIATION... 18Z UPDATE... NEARLY STATIONARY FRONT SITTING JUST SOUTH OF ATL AT 18Z. WINDS TO THE NORTH OF THE FRONT REMAIN NORTHEAST...AND WINDS TO THE SOUTH ARE SOUTHWEST. THIS SHOULD KEEP THE METRO AND AHN TAFS IN NORTHEAST WINDS THROUGH THE EVENING. THUNDER POSSIBLE AT ATL... CSG...AND MCN THROUGH THE AFTERNOON AND EVENING HOURS. HAVE USED A COMBINATION OF TEMPO...PROB30...AND PREVAILING TO COVER THE TSRA...THOUGH TIMING IS VERY UNCERTAIN. CIGS WILL DROP TO IFR AND POSSIBLY LIFR IN SOME AREAS. COLD FRONT WILL MOVE THROUGH SUNDAY MORNING...SO DROP CB AROUND 07Z METRO AND LATER FURTHER SOUTH. WINDS SHIFT TO SOUTHWEST BEHIND THE FRONT WITH SOME GUSTINESS... WITH CIGS LIFTING AROUND 18Z OR SO. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ON OCCURRENCE OF TSRA...LOW ON TIMING AND INTENSITY. MEDIUM-HIGH CONFIDENCE ON WINDS. MEDIUM CONFIDENCE ON CIGS/VSBY. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 48 63 44 57 / 100 80 40 40 ATLANTA 55 67 45 58 / 100 70 50 30 BLAIRSVILLE 44 59 40 57 / 100 50 50 30 CARTERSVILLE 55 65 43 61 / 100 50 50 20 COLUMBUS 63 74 54 67 / 80 70 40 40 GAINESVILLE 50 63 44 55 / 100 70 50 30 MACON 61 75 51 62 / 90 80 40 50 ROME 56 63 44 63 / 100 40 50 20 PEACHTREE CITY 58 69 48 59 / 100 80 40 30 VIDALIA 62 79 52 64 / 70 70 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CARROLL... CHATTAHOOCHEE...COWETA...CRAWFORD...CRISP...DODGE...DOOLY... FAYETTE...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JASPER... JONES...LAMAR...LAURENS...MACON...MARION...MERIWETHER...MONROE... MUSCOGEE...PEACH...PIKE...PULASKI...SCHLEY...SPALDING... STEWART...SUMTER...TALBOT...TAYLOR...TELFAIR...TROUP...TWIGGS... UPSON...WEBSTER...WILCOX...WILKINSON. && LGB/TDP
Hazardous weather outlook, Mar 26, 10:05 AM EDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1005 AM EDT SAT MAR 26 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1005 AM EDT SAT MAR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS STRONG THUNDERSTORMS POSSIBLE TODAY AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS POSSIBLE. .SYNOPSIS... A SURFACE LOW OVER TEXAS AND ASSOCIATED WARM FRONT WILL MOVE NORTHEAST TODAY AND TONIGHT THROUGH THE SOUTHEASTERN STATES. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORMS THAT DEVELOP WILL BE STRONG DAMAGING WINDS...LARGE HAIL...AND DANGEROUS CLOUD-TO-GROUND LIGHTNING. ISOLATED TORNADOES ARE POSSIBLE IN THE STRONGER STORMS. VERY HEAVY RAINFALL...LEADING TO ISOLATED FLOODING...CAN ALSO BE EXPECTED ESPECIALLY ACROSS NORTH GEORGIA. .DISCUSSION... INSTABILITY WILL INCREASE TODAY IN THE WAKE OF A WARM FRONT THAT IS LIFTING NORTH ACROSS THE STATE. CAPES OF 500-1000 CAN BE EXPECTED BY THIS AFTERNOON...ESPECIALLY ACROSS CENTRAL GEORGIA. VERTICAL WIND SHEAR WILL INCREASE AS WELL...AS THE SURFACE LOW CURRENTLY IN THE SOUTHERN PLAINS MOVES CLOSER TO THE SOUTHEAST. THUNDERSTORMS WILL DEVELOP ACROSS MISSISSIPPI AND ALABAMA LATE THIS MORNING AND EARLY AFTERNOON...AND WILL MOVE INTO AND DEVELOP ACROSS CENTRAL AND PORTIONS OF NORTH GEORGIA THIS AFTERNOON AND EVENING. THE BEST LOCATION FOR SEVERE THUNDERSTORMS WILL BE SOUTH OF A LINE FROM ROME...TO ALPHARETTA...TO ATHENS. SHOWERS AND THUNDERSTORMS ACROSS NORTH GEORGIA THIS MORNING WILL GENERALLY REMAIN NORTH OF THE FRONT...AND WILL HELP TO COOL AND STABILIZE THE ATMOSPHERE IN THAT AREA. HOWEVER...AROUND AN INCH OF RAIN HAS FALLEN ACROSS THIS AREA WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE...AND ISOLATED FLASH FLOODING WILL BE POSSIBLE AS RAIN CONTINUES TO MOVE ACROSS NORTH GEORGIA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY SUNDAY. FLOODING FROM HEAVY RAINS REMAINS A THREAT TO MONITOR THROUGH AT LEAST SUNDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS EACH DAY THROUGH THURSDAY...EXCEPT FOR MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. TDP
In the hours before
Local storm report, Mar 26, 4:38 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
438 PM EDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM FUNNEL CLOUD GRANTVILLE 33.24N 84.83W
03/26/2011 COWETA GA PUBLIC
0350 PM HAIL MORELAND 33.29N 84.77W
03/26/2011 E1.75 INCH COWETA GA EMERGENCY MNGR
HAIL LARGER THAN GOLF BALLS...WINDSHIELDS SHATTERED...CAR
ACCIDENT ON HWY 29 NEAR THE INTERSTATE IN MORELAND.
0350 PM HAIL GRANTVILLE 33.24N 84.83W
03/26/2011 E1.75 INCH COWETA GA PUBLIC
0355 PM HAIL MORELAND 33.29N 84.77W
03/26/2011 E2.75 INCH COWETA GA PUBLIC
0400 PM HAIL MORELAND 33.29N 84.77W
03/26/2011 E1.75 INCH COWETA GA PUBLIC
HAIL DAMAGE TO CARS.
0400 PM TSTM WND DMG MORELAND 33.29N 84.77W
03/26/2011 COWETA GA PUBLIC
SEVERAL POWERLINES DOWN.
0400 PM HAIL MORELAND 33.29N 84.77W
03/26/2011 E2.75 INCH COWETA GA PUBLIC
BUSTING WINDSHIELDS.
0410 PM HAIL SENOIA 33.31N 84.55W
03/26/2011 E1.25 INCH COWETA GA PUBLIC
HAIL BLANKETING THE GROUND.
0435 PM HAIL GRIFFIN 33.24N 84.27W
03/26/2011 E1.00 INCH SPALDING GA EMERGENCY MNGR
&&
TDPLocal storm report, Mar 26, 4:43 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
443 PM EDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL ROLAND 32.86N 84.42W
03/26/2011 E1.00 INCH UPSON GA EMERGENCY MNGR
ON GEORGIA 36.
0425 PM HAIL 4 S LOG TOWN 32.79N 84.19W
03/26/2011 E0.88 INCH UPSON GA EMERGENCY MNGR
LOGTOWN ROAD AND ALLEN ROAD.
&&
TDPLocal storm report, Mar 26, 4:53 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
453 PM EDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL MANCHESTER 32.85N 84.62W
03/26/2011 E1.00 INCH MERIWETHER GA PUBLIC
0350 PM HAIL SOPERTON 32.38N 82.59W
03/26/2011 E1.25 INCH TREUTLEN GA TRAINED SPOTTER
0350 PM HAIL GRANTVILLE 33.24N 84.83W
03/26/2011 E4.00 INCH COWETA GA PUBLIC
0355 PM HAIL 9 W SENOIA 33.31N 84.71W
03/26/2011 E4.25 INCH COWETA GA PUBLIC
0440 PM HAIL GRIFFIN 33.24N 84.27W
03/26/2011 E1.75 INCH SPALDING GA PUBLIC
ON HIGHWAY 16
&&
TDPSpecial weather statement, Mar 26, 5:13 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 513 PM EDT SAT MAR 26 2011 GAZ048-056>059-262200- 513 PM EDT SAT MAR 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS IN SPALDING...NEWTON...BUTTS...HENRY AND JASPER COUNTIES UNTIL 600 PM EDT... AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER TOWALAGA...MOVING EAST AT 40 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS SPALDING...NEWTON...BUTTS...HENRY AND JASPER COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE WALKER MILL... EXPERIMENT...TOWALAGA...BLACKSVILLE...LUELLA...LOCUST GROVE... MCKIBBEN...JENKINSBURG...OLA...FINCHERVILLE...JACKSON...WORTHVILLE... INDIAN SPRINGS STATE PARK...FLOVILLA AND STARK.
Special weather statement, Mar 26, 5:15 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 515 PM EDT SAT MAR 26 2011 GAZ038-039-051-262145- 515 PM EDT SAT MAR 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 50 MPH WINDS IN WILKES...TALIAFERRO AND OGLETHORPE COUNTIES UNTIL 545 PM EDT... AT 513 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES EAST OF MAXEYS...MOVING EAST AT 50 MPH. HAIL UP TO NICKLE SIZE AND WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WILKES...TALIAFERRO AND OGLETHORPE COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE STEPHENS...MAXEYS...PHILOMATH...CENTERVILLE...CARTERS GROVE...RAYLE...TYRONE...CELESTE...NEWTOWN...WASHINGTON...HOLLIDAY PARK...FLORAL HILL...AONIA...METASVILLE AND DANBURG.
Special weather statement, Mar 26, 5:17 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 517 PM EDT SAT MAR 26 2011 GAZ031-042-043-262145- 517 PM EDT SAT MAR 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN PAULDING...CARROLL AND DOUGLAS COUNTIES UNTIL 545 PM EDT... AT 513 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER ABILENE...MOVING EAST AT 45 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PAULDING...CARROLL AND DOUGLAS COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE ABILENE...BOWDON JUNCTION...JOHN TANNER STATE PARK...MOUNT ZION...TEMPLE...TREASURE LAKE...VILLA RICA...LAKE VAL-DO-MAR...BILL ARP...WINSTON...CHAPEL HILL...BROWNSVILLE...DOUGLASVILLE...SWEETWATER CREEK STATE PARK AND LITHIA SPRINGS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 9:25 AM EDT | River Flood Warning | FFC | Dade | 39 hr |
| Mar 26, 10:02 AM EDT | Flash Flood Warning | FFC | Floyd, Gordon | 4 hr |
| Mar 26, 2:21 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wheeler | 39 min |
| Mar 26, 2:42 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Treutlen | 48 min |
| Mar 26, 2:46 PM EDT | Tornado Warning | FFC | Harris, Troup | 29 min |
| Mar 26, 3:10 PM EDT | Tornado Warning | FFC | Harris, Meriwether, Talbot | 35 min |
| Mar 26, 3:20 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Treutlen | 40 min |
| Mar 26, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard | 49 min |
| Mar 26, 3:38 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Talbot, Upson | 52 min |
| Mar 26, 3:44 PM EDT | Tornado Warning | FFC | Meriwether, Talbot, Upson | 46 min |
| Mar 26, 3:46 PM EDT | Tornado Warning | FFC | Coweta, Meriwether | 44 min |
| Mar 26, 4:01 PM EDT | Tornado Warning | FFC | Fayette, Spalding | 44 min |
| Mar 26, 4:11 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe | 64 min |
| Mar 26, 4:32 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 31 min |
| Mar 26, 4:41 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe, Spalding | 49 min |
| Mar 26, 4:44 PM EDT | Tornado Warning | FFC | Bibb, Crawford, Monroe | 46 min |
| Mar 26, 4:51 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 39 min |
| Mar 26, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Paulding, Polk | 44 min |
| Mar 26, 5:10 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Butts, Jasper, Jones, Monroe, Putnam | 50 min |
| Mar 26, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Pike, Talbot, Upson | 46 min |
| Mar 26, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 41 min |
| Mar 26, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot | 56 min |
| Mar 26, 5:34 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter, Wilcox | 41 min |
| Mar 26, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Washington | 45 min |
| Mar 26, 5:50 PM EDT | Tornado Warning | FFC | Crisp, Dooly | 40 min |
| Mar 26, 5:56 PM EDT | Severe Thunderstorm Warning | FFC | Upson | 34 min |
| Mar 26, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 47 min |
| Mar 26, 6:09 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 51 min |
| Mar 26, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 35 min |
| Mar 26, 6:31 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington, Wilkinson | 15 min |
| Mar 26, 6:36 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Lamar, Monroe | 24 min |
| Mar 26, 6:43 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson | 47 min |
| Mar 26, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington, Wilkinson | 24 min |
| Mar 26, 7:06 PM EDT | Tornado Warning | FFC | Emanuel | 28 min |
| Mar 26, 7:14 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Morgan, Oconee, Oglethorpe | 46 min |
| Mar 26, 7:21 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Stewart | 54 min |
| Mar 26, 7:30 PM EDT | Tornado Warning | FFC | Stewart | 45 min |
| Mar 26, 7:36 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 24 min |
| Mar 26, 7:52 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach, Twiggs | 38 min |
| Mar 26, 7:54 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Murray, Walker, Whitfield, Wilkes | 51 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.